Advertisement

Seasonale Overdose

If you take too much Seasonale, overdose symptoms may include nausea, vomiting, or vaginal bleeding. The effects of an overdose will vary, depending on how much was taken and whether it was taken with any other substances. Although a Seasonale overdose is not likely to cause serious problems, it is important that you seek immediate medical attention if you think you have overdosed on this oral contraceptive.

Seasonale Overdose: An Overview

Seasonale® (levonorgestrel/ethinyl estradiol) is a prescription birth control pill. The effects of a Seasonale overdose may vary, depending on a number of factors, including the Seasonale dosage and whether it was taken with any other substances, medications, or street drugs.
If you happen to overdose on Seasonale, seek immediate medical attention.
(Daysee, Introvale, Jolessa, and Quasense birth control pills are generic versions of Seasonale. The information in this article applies to these generic medications as well.)

Effects of a Seasonale Overdose

An overdose of any birth control pill (including Seasonale) may cause nausea and vomiting. In females (even in young girls), a Seasonale overdose may cause vaginal bleeding. In cases of children inadvertently taking large doses of birth control pills, no serious symptoms or effects have been reported.

Treatment for a Seasonale Overdose

It is not known how best to treat a Seasonale overdose. Therefore, treatment (if necessary) will typically involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. In many cases, treatment may not be necessary, although medical attention is still necessary to rule out any problems.
Even though a Seasonale overdose is unlikely to cause serious problems, it is important that you seek prompt medical attention if you believe that you or someone else may have taken too much Seasonale.
Last reviewed by: Kristi Monson, PharmD
Advertisement
9 Signs You May Have Inattentive Type Adult ADHD